Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 98, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 27, 2014, 7:45 PM CDT for Hays County, Travis County, Texas. It was in force for 45 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2014, 7:45 PM CDT (00:45 UTC)
- Expired
- May 27, 2014, 8:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Hays County, TX, Travis County, TX
The radar
The Austin/San Antonio radar (KEWX), 63 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 7:56 PM CDT | HAIL 1 | 2 W Lakeway, TX | |
| May 27, 8:00 PM CDT | HAIL 1 | 6 Wnw Hays, TX | DELAYED REPORT FROM LAST EVENING |
| May 27, 8:02 PM CDT | HAIL 1 | 2 Ese Lakeway, TX | |
| May 27, 8:15 PM CDT | HAIL 0.5 | 5 W Sunset Valley, TX | ONE QUARTER TO ONE HALF INCH HAIL |
| May 27, 8:15 PM CDT | HAIL 0.75 | 7 Nne Driftwood, TX | |
| May 27, 8:15 PM CDT | HAIL 0.88 | 5 W Sunset Valley, TX | |
| May 27, 8:15 PM CDT | HAIL 1.5 | 6 S Bee Cave, TX | |
| May 27, 8:17 PM CDT | HAIL 1 | 3 Se Bee Cave, TX | |
| May 27, 8:18 PM CDT | HAIL 0.75 | 3 Nw Tanglewood Forest, TX | HAIL FELL FOR ABOUT TWO MINUTES |
| May 27, 8:19 PM CDT | HAIL 1.75 | 5 W Sunset Valley, TX | |
| May 27, 8:26 PM CDT | HAIL 1.5 | 4 W Sunset Valley, TX | |
| May 27, 8:35 PM CDT | HAIL 2 | 2 Ssw Tanglewood Forest, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 3:18 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| May 27, 3:40 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 0.8 hours before the alert went out and 285 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1431 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 837 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
044 WUUS54 KEWX 280045 SVREWX TXC209-453-280130- /O.NEW.KEWX.SV.W.0098.140528T0045Z-140528T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 745 PM CDT TUE MAY 27 2014 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL HAYS COUNTY... WESTERN TRAVIS COUNTY... * UNTIL 830 PM CDT. * AT 743 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LAKEWAY... OR 13 MILES WEST OF ANDERSON MILL...AND MOVING SOUTHEAST AT 30 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE BEE CAVE...MANSFIELD DAM... DRIPPING SPRINGS...WEST LAKE HILLS...ROLLINGWOOD...DRIFTWOOD... TANGLEWOOD FOREST...AUSTIN BERGSTROM INT AP AND ONION CREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH IS IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR SOUTH CENTRAL TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR SOUTH CENTRAL TEXAS. && LAT...LON 3018 9761 3003 9807 3042 9813 3047 9790 TIME...MOT...LOC 0045Z 332DEG 28KT 3038 9800 $$
2 follow-up statements
187 WWUS54 KEWX 280103 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 803 PM CDT TUE MAY 27 2014 TXC209-453-280130- /O.CON.KEWX.SV.W.0098.000000T0000Z-140528T0130Z/ HAYS TX-TRAVIS TX- 803 PM CDT TUE MAY 27 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR SOUTHWESTERN TRAVIS AND CENTRAL HAYS COUNTIES... AT 759 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR BEE CAVE...OR 11 MILES NORTHEAST OF DRIPPING SPRINGS... MOVING SOUTHEAST AT 25 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LOST CREEK...WEST LAKE HILLS...ROLLINGWOOD...SUNSET VALLEY...DRIFTWOOD... PILOT KNOB...MANCHACA...HAYS...TANGLEWOOD FOREST...SAN LEANNA AND ONION CREEK PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR SOUTH CENTRAL TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR SOUTH CENTRAL TEXAS. && LAT...LON 3034 9809 3039 9788 3016 9766 3004 9803 TIME...MOT...LOC 0103Z 334DEG 21KT 3030 9796 $$
491
WWUS54 KEWX 280121
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
821 PM CDT TUE MAY 27 2014
TXC209-453-280130-
/O.CON.KEWX.SV.W.0098.000000T0000Z-140528T0130Z/
HAYS TX-TRAVIS TX-
821 PM CDT TUE MAY 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTH CENTRAL TRAVIS AND CENTRAL HAYS COUNTIES...
AT 817 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TANGLEWOOD
FOREST...MOVING SOUTHEAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HAYS...
MANCHACA...SAN LEANNA AND ONION CREEK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR SOUTH CENTRAL TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 3006 9798 3022 9803 3030 9785 3014 9771
3009 9786
TIME...MOT...LOC 0121Z 329DEG 28KT 3018 9787
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 6:31 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, May 27, 6:31 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 631 PM CDT TUE MAY 27 2014 .AVIATION... BROAD UPPER LEVEL LOW LOCATED ALONG THE RED RIVER CONTINUES TO MOVE SE THIS EVENING. DISTURBANCES ROTATING AROUND THE LOW CONTINUE TO PRODUCE PERIODS OF SHOWERS AND THUNDERSTORMS. A FEW OF THE STORMS WILL BECOME STRONG TO SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. CURRENT RADAR SHOWS ONLY ISOLATED CONVECTION AT THIS TIME. WILL LIKELY SEE SOME ADDITIONAL DEVELOPMENT DURING THE EVENING. WILL INCLUDE A TEMPO GROUP FOR THE I-35 SITES AS CONVECTION HAS FORMED AND IF THEY HOLD TOGETHER COULD IMPACT THE TERMINALS THROUGH 03Z. MVFR CIGS CURRENTLY AT KAUS AND KSAT. MAY BECOME VFR FOR A FEW HOURS THIS EVENING BEFORE MVFR CIGS RETURN AREA WIDE AFTER 07Z. AFTER 09Z LIKELY TO SEE IFR CIGS THROUGH 15Z ALONG WITH SOME FOG. WILL RETURN TO MVFR CIGS AFTER 15Z THEN BACK TO VFR AFTER 17Z-19Z. WINDS LIKELY TO BE EASTERLY THIS EVENING AT 5 TO 10 KNOTS. THEN AFTER 13Z-15Z WINDS BECOME NORTHERLY NEAR 10 KNOTS...THEN BACK TO EASTERLY AFTER 20Z. && .PREV DISCUSSION... /ISSUED 401 PM CDT TUE MAY 27 2014/ UPDATE... TO ISSUE TORNADO WATCH AND INCLUDE LONG TERM DISCUSSION. DISCUSSION... IN ADDITION TO BUOYANCY ACROSS THE REGION THERE IS AMPLE VERTICAL WIND SHEAR ACROSS THE REGION WHERE SKIES CLEARED THIS AFTERNOON. HAVE ISSUED A TORNADO WATCH FOR THE AREA ALONG AND WEST OF A LINE FROM FREDERICKSBURG TO NEW BRAUNFELS TO HALLETTSVILLE UNTIL 11 PM THIS EVENING. WE HAVE ALSO EXPANDED THE SEVERE THUNDERSTORM WATCH TO INCLUDE TRAVIS COUNTY. IN THE EXTENDED PERIOD OF THE FORECAST...THE UPPER LEVEL LOW WILL SLOWLY MOVE TO THE EAST-SOUTHEAST ACROSS LOUISIANA. THIS WILL KEEP SLIGHT TO LOW END CHANCE POPS IN THE FORECAST...MAINLY ACROSS THE EASTERN HALF OF THE FORECAST AREA...THROUGH THE END OF THE WEEK. SUNDAY INTO MONDAY AND UPPER LEVEL RIDGE WILL BUILD UP FROM THE SOUTHWEST. THIS WILL BRING AN END TO RAIN CHANCES FOR THE BEGINNING OF NEXT WEEK. PREV DISCUSSION... /ISSUED 334 PM CDT TUE MAY 27 2014/ SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)... SHOWERS AND THUNDERSTORMS HAVE BEGUN TO REDEVELOP WHERE SKIES HAVE CLEARED THIS AFTERNOON. ATMOSPHERE IS SUFFICIENTLY BUOYANT WITH ENOUGH VERTICAL WIND SHEAR TO PRODUCE ISOLATED SEVERE THUNDERSTORMS. HAVE ISSUED SEVERE THUNDERSTORM WATCH FOR LLANO... BURNET...AND WILLIAMSON COUNTIES UNTIL 11 PM THIS EVENING. THE MAIN THREAT IN THIS AREA WILL BE LARGE HAIL AND DAMAGING WINDS. IN THE SOUTH CENTRAL PART OF THE CWA...THE WIND SHEAR LOOKS A LITTLE STRONGER AND THERE IS A THREAT OF TORNADOES. FOR THE REST OF THE PERIOD...UPPER AIR ANALYSIS THIS MORNING SHOWED A CLOSED LOW MOVING ACROSS THE TEXAS/OKLAHOMA BORDER WITH A WESTERLY JET STREAK ACROSS SOUTH TEXAS. MID-LEVEL DRY AIR MOVING INTO OUR CWA ON THE SOUTHSIDE OF THE UPPER LOW IS EVIDENT ON WATER VAPOR SATELLITE IMAGERY. THERE IS STILL SIGNIFICANT MOISTURE ON THE BACKSIDE OF THE LOW. AT THE SURFACE...THE PRESSURE FIELD IS SOMEWHAT ILL DEFINED AND THE WINDS ARE LIGHT AND VARIABLE ACROSS THE REGION. LOW LEVEL AIR IS STILL VERY MOIST WITH DEW POINTS FROM THE UPPER 60S TO MID 70S. MORNING SOUNDINGS REFLECT THE DRIER ATMOSPHERE WITH PWS DOWN ABOUT 0.5 INCHES FROM 24 HOURS AGO AT BOTH DRT AND CRP. MODELS ARE IN GOOD AGREEMENT ON MOVEMENT OF UPPER LOW INTO NORTHERN LOUISIANA DURING THIS PERIOD. AS THIS HAPPENS WE WILL CONTINUE TO HAVE CHANCES FOR SHOWERS AND THUNDERSTORMS MAINLY ACROSS THE EAST. WITH PW DOWN... DO NOT EXPECT HEAVY RAIN. THE SLOW MOVING UPPER LOW WILL MEAN SLIGHT CHANCES OF SHOWERS AND THUNDERSTORMS ACROSS OUR EASTERN COUNTIES THROUGH THE PERIOD. LONG TERM (THURSDAY THROUGH TUESDAY)... WILL SEND ANOTHER AFD TO COVER LONG TERM SHORTLY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 68 86 69 89 69 / 40 10 10 20 20 AUSTIN BERGSTROM INTL AIRPORT 67 85 67 88 67 / 40 10 10 20 20 NEW BRAUNFELS MUNI AIRPORT 68 88 67 89 67 / 30 10 10 20 10 BURNET MUNI AIRPORT 66 84 66 86 67 / 30 10 10 20 10 DEL RIO INTL AIRPORT 71 95 71 94 73 / - - - - - GEORGETOWN MUNI AIRPORT 67 84 69 86 69 / 40 10 10 20 20 HONDO MUNI AIRPORT 68 94 70 94 70 / 20 10 - 10 10 SAN MARCOS MUNI AIRPORT 67 86 67 88 67 / 40 10 10 20 20 LA GRANGE - FAYETTE REGIONAL 70 86 69 87 69 / 50 40 10 40 20 SAN ANTONIO INTL AIRPORT 69 89 70 90 70 / 30 10 - 20 10 STINSON MUNI AIRPORT 69 91 70 92 70 / 20 10 - 10 10 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...10 SYNOPTIC/GRIDS...04 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 27, 6:03 PM CDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 603 PM CDT TUE MAY 27 2014 TXZ171>173-183>194-202>209-217>225-228-282315- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 603 PM CDT TUE MAY 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT ...TORNADO WATCH IN EFFECT UNTIL 11 PM... ...SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 PM... ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED THIS EVENING. THE MAIN THREATS WILL BE DAMAGING WINDS OF 60 MPH OR GREATER AND LARGE HAIL ONE INCH OR GREATER. ISOLATED TORNADOES ARE ALSO POSSIBLE. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...BUT WIDESPREAD FLOODING IS NOT EXPECTED. THERE COULD BE LOCAL FLOODING OR PONDING OF WATER ESPECIALLY IN LOW LYING AREAS AND POORLY DRAINED LOCATIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF HAIL OR WIND DAMAGE WOULD BE GREATLY APPRECIATED THIS EVENING.
In the hours before
Local storm report, May 27, 6:23 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
623 PM CDT TUE MAY 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 3 NW MICO 29.56N 98.97W
05/27/2014 E0.25 INCH BANDERA TX PUBLIC
&&
EVENT NUMBER EWX1400507
SBSSpecial weather statement, May 27, 6:37 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 637 PM CDT TUE MAY 27 2014 TXZ189-280030- KENDALL- 637 PM CDT TUE MAY 27 2014 ...SIGNIFICANT WEATHER ADVISORY FOR KENDALL COUNTY UNTIL 730 PM CDT... AT 634 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR WARING...OR 7 MILES EAST OF COMFORT...MOVING SOUTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BOERNE... WARING... SISTERDALE... WELFARE... NELSON CITY... WALNUT GROVE... KREUTZBERG... CROWN... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 2986 9852 2974 9876 3000 9893 3010 9875 TIME...MOT...LOC 2338Z 327DEG 15KT 2997 9878
Local storm report, May 27, 6:54 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
654 PM CDT TUE MAY 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM HAIL 3 W RIO MEDINA 29.43N 98.93W
05/27/2014 E1.25 INCH MEDINA TX TRAINED SPOTTER
HAIL FELL FOR 4 TO 7 MINUTES. ALSO...A WALL CLOUD WAS
OBSERVED 5 TO 7 MILES AWAY
&&
EVENT NUMBER EWX1400508
SBSLocal storm report, May 27, 6:59 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
659 PM CDT TUE MAY 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 14 ENE HONDO 29.43N 98.94W
05/27/2014 E1.25 INCH MEDINA TX COCORAHS
&&
EVENT NUMBER EWX1400509
SBSLocal storm report, May 27, 7:02 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
702 PM CDT TUE MAY 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 1 W CASTROVILLE 29.35N 98.89W
05/27/2014 E1.00 INCH MEDINA TX EMERGENCY MNGR
&&
EVENT NUMBER EWX1400510
SBSLocal storm report, May 27, 7:31 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
731 PM CDT TUE MAY 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 5 NE BUCHANAN DAM 30.85N 98.38W
05/27/2014 E0.88 INCH BURNET TX AMATEUR RADIO
&&
EVENT NUMBER EWX1400511
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:01 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Travis | 44 min |
| May 27, 8:23 PM CDT | River Flood Warning | EWX | Frio | 48 hr |
| May 27, 8:26 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Guadalupe, Hays, Travis | 64 min |
| May 27, 9:30 PM CDT | Special Weather Statement | EWX | Caldwell | 45 min |
| May 27, 9:59 PM CDT | Special Weather Statement | EWX | Williamson | 46 min |
| May 27, 10:35 PM CDT | Severe Thunderstorm Warning | EWX | Hays, Travis | 55 min |
| May 27, 11:23 PM CDT | Special Weather Statement | EWX | Caldwell | 37 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.